Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 43, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 10, 2018, 1:46 PM CDT for Winneshiek County, Iowa. It took effect at Jun 10, 2018, 4:38 PM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2018, 1:46 PM CDT (18:46 UTC)
- In effect from
- Jun 10, 2018, 4:38 PM CDT
- Expired
- Jun 11, 2018, 7:00 PM CDT
- In force
- 26 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Winneshiek County, IA
The radar
The La Crosse radar (KARX), 72 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Upper Iowa River at Decorah (DEHI4). The gauge peaked at 11.82 ft at Jun 10, 2018, 1:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05387500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
499 WGUS43 KARX 101846 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 146 PM CDT Sun Jun 10 2018 ...Area Rivers Continue to Flood... Recent heavy rain has caused parts of the Upper Iowa River to flood. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC191-110646- /O.NEW.KARX.FL.W.0043.180610T2138Z-180612T0000Z/ /DEHI4.1.ER.180610T2138Z.180611T0000Z.180611T0600Z.NO/ 146 PM CDT Sun Jun 10 2018 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Upper Iowa River at Decorah. * until Monday evening. * At 12:45 PM Sunday the stage was 11.7 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by today and continue to rise to near 12.2 feet by this evening. The river will fall below flood stage by Monday morning. * Impact...At 12.0 feet...Residential areas are threatened on the west edge of Decorah just before the levee protecting the town begins. Some agricultural flooding may also occur. && LAT...LON 4325 9182 4334 9187 4336 9181 4339 9161 4334 9161 $$
1 follow-up statement
320 WGUS83 KARX 110258 FLSARX Flood Statement National Weather Service La Crosse WI 958 PM CDT Sun Jun 10 2018 .The Flood Warning for the Upper Iowa River at Decorah is cancelled. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC191-110328- /O.CAN.KARX.FL.W.0043.000000T0000Z-180612T0000Z/ /DEHI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 958 PM CDT Sun Jun 10 2018 The Flood Warning is cancelled for The Upper Iowa River at Decorah. * At 8:45 PM Sunday the stage was 10.2 feet. * Flood stage is 12.0 feet. * Forecast...The river crested below flood stage at 11.9 feet. The river will continue to fall to 8.0 feet by Tuesday morning. $$ CA
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 10, 12:30 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 10, 12:30 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 1230 PM CDT Sun Jun 10 2018 .SHORT TERM...(Today and tonight) Issued at 300 AM CDT Sun Jun 10 2018 10.08Z radar loop shows the strongest thunderstorms and heaviest rain from last evening have moved south and east of the forecast area. That said, there is a noticeable circulation in the remaining precipitation shield with an area of light to moderate showers rotating north and west across southwest WI and along the MN/IA border. Latest CAMs seem to have a good handle on this rain and suggest it will continue to linger through the morning as it gradually dissipates from west to east. Any additional convective development later this afternoon/evening should be confined to central IA within higher instability plume and in proximity of another weak short-wave rounding the top of the 500 hPa ridge axis. Otherwise, today looks mostly cloudy and cool with afternoon highs only in the low to mid 70s. Some locations across central WI might not even break the 70 mark. 10.00Z NAM suggests there may be another ripple of short-wave energy rounding the ridge axis tonight into Monday morning, aiding in the development of a narrow line of convection somewhere across eastern IA in the vicinity of stalled frontal boundary. Other models aren't nearly as robust with convective development, so overall forecast confidence is low, but definitely something to watch as areas hit hard the past couple days with heavy rain could once again see additional thunderstorms. .LONG TERM...(Monday through Saturday) Issued at 300 AM CDT Sun Jun 10 2018 The next best chance for more widespread convection moves in Monday and Monday night as a deep western CONUS trough moves into the Northern Plains with a surface frontal boundary sweeping across the forecast area. While a narrow plume of higher instability develops along and ahead of the front Monday afternoon and evening, strong deep layer shear lags behind the boundary. It appears the best severe potential will be just west of the forecast area, coincident with SPC's Day 2 slight risk area, but with 20 to 30 kts of 0-3 km shear near the eastern CAPE gradient, could still see a few stronger storms for areas mainly west of the MS River. Tuesday and Wednesday look mostly dry as surface high pressure builds across the region. Skies will be partly to mostly sunny with highs generally in the upper 70s to near 80 degrees. Wednesday night through Saturday, models build a 500 hPa ridge back across the Upper Midwest. However, each solution has a number of different ill-defined short-waves riding through the ridge, producing periods of showers and thunderstorms. As a result, will follow consensus 20-40 POPs for the latter half of next week, but overall forecast confidence is low. Daily highs will be seasonable from the upper 70s to lower 80s. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1229 PM CDT Sun Jun 10 2018 Low level moisture pooling along a nearly stationary front, located over northern Illinois and central Iowa, will continue to provide IFR/MVFR ceilings at the TAF sites through the TAF period. && .HYDROLOGY... Issued at 300 AM CDT Sun Jun 10 2018 Two to five inches of rain fell across parts of far southeast Minnesota, northeast Iowa, and far southwest Wisconsin yesterday afternoon into the early overnight hours this morning. This has resulted in rapid rises on area rivers and streams with some minor to moderate river flooding expected at several locations over the next 24 to 48 hours. Many areas also experienced overland or flash flooding, although calls to law enforcement reveal that these waters are beginning to recede and move into the river system. Additional rainfall through today should mainly be confined to parts of southwest Wisconsin where flooding is less of a concern. There could be additional thunderstorms later tonight into Monday morning across parts of southeast MN into northeast IA. While additional rain from these storms looks to be less than an inch, will need to monitor thunderstorm development closely as these areas were hit hard the past couple days. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Rogers LONG TERM...Rogers AVIATION...Boyne HYDROLOGY...Rogers
Hazardous weather outlook, Jun 10, 3:47 AM CDT, 9 hours 59 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 347 AM CDT Sun Jun 10 2018 IAZ008>011-018-019-029-030-MNZ094-095-111100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Mower-Fillmore- 347 AM CDT Sun Jun 10 2018 This Hazardous Weather Outlook is for portions of north central Iowa...northeast Iowa and southeast Minnesota. .DAY ONE...Today and Tonight Rivers and streams will continue to rise across portions of southeast Minnesota and northeast Iowa through tonight due to recent heavy rainfall. Some locations are expected to experience minor to moderate flooding. Please see www.water.weather.gov/ahps for the latest river forecast information. Scattered thunderstorms are possible tonight. The primary threats will be lightning and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday Minor to moderate flooding will continue along some rivers into early next week across portions of southeast Minnesota and northeast Iowa. Please see wwww.water.weather.gov/ahps for the latest river forecast information. Thunderstorms are possible Monday and Monday night. A few of these storms may become strong. Periodic thunderstorms are again possible Wednesday night through Saturday. The overall severe threat next week appears low. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. MNZ079-086>088-096-111100- Wabasha-Dodge-Olmsted-Winona-Houston- 347 AM CDT Sun Jun 10 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota. .DAY ONE...Today and Tonight Scattered thunderstorms are possible tonight across portions of southeast Minnesota. The primary threats will be lightning and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible Monday and Monday night. A few of these storms may become strong. Periodic thunderstorms are again possible Wednesday night through Saturday. The overall severe threat next week appears low. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-029-032>034-041>044-053>055-061-111100- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 347 AM CDT Sun Jun 10 2018 This Hazardous Weather Outlook is for portions of central Wisconsin...north central Wisconsin...southwest Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible Monday and Monday night. Periodic thunderstorms are again possible Wednesday night through Saturday. The overall severe threat next week appears low. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rogers
In the hours before
Local storm report, Jun 10, 7:54 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
754 AM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 2 S NORA SPRINGS 43.12N 93.01W
06/09/2018 M1.75 INCH FLOYD IA FIRE DEPT/RESCUE
0430 PM TSTM WND DMG 2 W ROCKFORD 43.05N 92.99W
06/09/2018 FLOYD IA PUBLIC
FARM OUTBUILDING DESTROYED WITH DEBRIS
SCATTERED THROUGH ACROSS STREET AND THROUGH
A FIELD. TIME ESTIMATED FROM RADAR. REPORT
VIA PHOTOS ON SOCIAL MEDIA.
0430 PM TSTM WND DMG 1 ESE ROCKFORD 43.05N 92.93W
06/09/2018 FLOYD IA PUBLIC
TREES AND LIMBS DOWN, LIGHT POLE DOWN ON
OUTBUILDING, AND BLEACHERS BLOWN THROUGH
FENCE AT ROCKVILLE HIGH SCHOOL
BASEBALL/SOFTBALL COMPLEX. TIME ESTIMATED
FROM RADAR. REPORT VIA PHOTOS ON SOCIAL
MEDIA.
0430 PM TSTM WND DMG ROCKFORD 43.05N 92.95W
06/09/2018 FLOYD IA PUBLIC
NUMEROUS TREES DOWN. TIME ESTIMATED FROM
RADAR. REPORT VIA SOCIAL MEDIA PHOTOS.
0432 PM TSTM WND GST 2 W ROCKFORD 43.05N 92.99W
06/09/2018 E75 MPH FLOYD IA FIRE DEPT/RESCUE
0436 PM TSTM WND GST ROCKFORD 43.05N 92.95W
06/09/2018 E75 MPH FLOYD IA FIRE DEPT/RESCUE
0437 PM TSTM WND GST 1 W RUDD 43.13N 92.92W
06/09/2018 E70 MPH FLOYD IA FIRE DEPT/RESCUE
0450 PM HAIL 4 E ROCKFORD 43.05N 92.87W
06/09/2018 E1.00 INCH FLOYD IA PUBLIC
REPORT VIA SOCIAL MEDIA.
0453 PM TSTM WND DMG ROCKFORD 43.05N 92.95W
06/09/2018 FLOYD IA PUBLIC
HAY RACKS BLOWN ACROSS FARM AND THROUGH
FENCE. POWER OUT. REPORT VIA PHOTO ON SOCIAL
MEDIA.
0455 PM TSTM WND GST 3 W CHARLES CITY 43.06N 92.73W
06/09/2018 E60 MPH FLOYD IA TRAINED SPOTTER
0455 PM HAIL 3 W CHARLES CITY 43.06N 92.73W
06/09/2018 E1.75 INCH FLOYD IA TRAINED SPOTTER
NICKEL TO GOLF BALL SIZED HAIL.
0500 PM TSTM WND GST 4 W FLOYD 43.13N 92.82W
06/09/2018 E80 MPH FLOYD IA FIRE DEPT/RESCUE
0518 PM TSTM WND GST 2 S CHARLES CITY 43.04N 92.67W
06/09/2018 M60 MPH FLOYD IA FIRE DEPT/RESCUE
0522 PM TSTM WND DMG 2 NNW ROCKFORD 43.09N 92.96W
06/09/2018 FLOYD IA FIRE DEPT/RESCUE
POWER LINES DOWN ACROSS WEST-CENTRAL FLOYD
COUNTY.
0522 PM FLASH FLOOD 3 W ROCKFORD 43.04N 93.01W
06/09/2018 FLOYD IA FIRE DEPT/RESCUE
WATER OVER ROADS IN MANY PLACES IN
WEST-CENTRAL FLOYD COUNTY.
0529 PM TSTM WND GST NASHUA 42.95N 92.54W
06/09/2018 E60 MPH CHICKASAW IA FIRE DEPT/RESCUE
0530 PM TSTM WND DMG 2 WSW NASHUA 42.94N 92.58W
06/09/2018 FLOYD IA CO-OP OBSERVER
60MPH+ WINDS DAMAGE ANTENNA AND HAD LARGE
BRANCHES BROKE OFF AT ISU AG RESEARCH FARM.
0533 PM FLASH FLOOD CHARLES CITY 43.07N 92.67W
06/09/2018 FLOYD IA FIRE DEPT/RESCUE
NUMEROUS REPORTS OF WATER OVER ROADWAYS
THROUGHOUT THE COUNTY.
0534 PM HAIL 3 WNW EITZEN 43.53N 91.51W
06/09/2018 M1.00 INCH HOUSTON MN PUBLIC
0535 PM TSTM WND GST CHARLES CITY AIRPORT 43.07N 92.61W
06/09/2018 M71 MPH FLOYD IA AWOS
AWOS STATION CCY, CHARLES CITY AIRPORT.
0538 PM TSTM WND DMG CHARLES CITY 43.07N 92.67W
06/09/2018 FLOYD IA FIRE DEPT/RESCUE
POWER OUT IN CHARLES CITY.
0559 PM HAIL 4 SW BOYD 42.97N 92.32W
06/09/2018 E1.00 INCH CHICKASAW IA TRAINED SPOTTER
0559 PM TSTM WND GST 4 SW BOYD 42.97N 92.32W
06/09/2018 E65 MPH CHICKASAW IA TRAINED SPOTTER
0645 PM HEAVY RAIN SPRING VALLEY 43.69N 92.39W
06/09/2018 M3.90 INCH FILLMORE MN PUBLIC
REPORT VIA SOCIAL MEDIA.
0700 PM TSTM WND DMG WEST UNION 42.96N 91.81W
06/09/2018 FAYETTE IA EMERGENCY MNGR
TREES AND POWER LINES DOWN. TIME ESTIMATE
FROM RADAR.
0700 PM HEAVY RAIN CHERRY GROVE 43.59N 92.29W
06/09/2018 M2.82 INCH FILLMORE MN PUBLIC
REPORT VIA SOCIAL MEDIA.
0712 PM FLASH FLOOD 1 NW HARMONY 43.56N 92.02W
06/09/2018 FILLMORE MN TRAINED SPOTTER
MANY RURAL ROADS WASHED OUT OR UNDER WATER
NEAR HARMONY.
0714 PM TSTM WND DMG 1 N BLUFFTON 43.41N 91.91W
06/09/2018 WINNESHIEK IA LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED FROM RADAR.
0725 PM HEAVY RAIN CHARLES CITY FIRE DEPT 43.06N 92.67W
06/09/2018 M2.34 INCH FLOYD IA FIRE DEPT/RESCUE
0730 PM HEAVY RAIN SPRING VALLEY 43.69N 92.40W
06/09/2018 M6.00 INCH FILLMORE MN EMERGENCY MNGR
0730 PM FLASH FLOOD SPRING VALLEY 43.69N 92.40W
06/09/2018 FILLMORE MN EMERGENCY MNGR
MANY RURAL ROADS UNDER WATER IN THE COUNTY.
0745 PM HEAVY RAIN CHERRY GROVE 43.59N 92.29W
06/09/2018 M3.50 INCH FILLMORE MN PUBLIC
REPORT VIA SOCIAL MEDIA.
0800 PM FLASH FLOOD KENDALLVILLE 43.44N 92.04W
06/09/2018 WINNESHIEK IA LAW ENFORCEMENT
1-2 FEET OF WATER OVER RURAL ROAD NEAR
KENDALLVILLE.
0801 PM FLASH FLOOD 3 E SPRING VALLEY 43.68N 92.33W
06/09/2018 FILLMORE MN PUBLIC
DELAYED REPORT - WATER OVER STATE HIGHWAY 16
3 MILES EAST OF SPRING VALLEY. RELAYED VIA
BROADCAST MEDIA.
0921 PM FLASH FLOOD 3 SW MAYNARD 42.74N 91.92W
06/09/2018 FAYETTE IA LAW ENFORCEMENT
WATER OVER MULTIPLE ROADS BETWEEN 100TH
STREET AND HIGHWAY 3 SOUTHWEST OF MAYNARD.
0952 PM FLOOD 4 NNE BLUFFTON 43.46N 91.87W
06/09/2018 WINNESHIEK IA EMERGENCY MNGR
MULTIPLE PROACTIVE CAMPGROUND EVACUATIONS
ACROSS NORTHERN WINNESHIEK COUNTY.
1003 PM FLASH FLOOD 2 SW MAYNARD 42.75N 91.90W
06/09/2018 FAYETTE IA BROADCAST MEDIA
WATER OVER HIGHWAY 150 BETWEEN OELWEIN AND
MAYNARD.
1100 PM HEAVY RAIN MAYNARD 42.77N 91.88W
06/09/2018 M5.20 INCH FAYETTE IA EMERGENCY MNGR
1111 PM HEAVY RAIN 1 ENE JACKSON JUNCTION 43.11N 92.04W
06/09/2018 M6.36 INCH WINNESHIEK IA MESONET
MESONET STATION JAXJN, 1 ENE JACKSON
JUNCTION.
1255 AM FLASH FLOOD 2 WSW STITZER 42.92N 90.67W
06/10/2018 GRANT WI LAW ENFORCEMENT
WATER OVER HIGHWAY 61 BETWEEN LANCASTER AND
FENNIMORE. HIGHWAY 61 BEING CLOSED. WATER IN
BASEMENT OF NEARBY HOME.
0445 AM HEAVY RAIN BLUFFTON 43.41N 91.90W
06/10/2018 M2.79 INCH WINNESHIEK IA MESONET
MESONET STATION BLFI4, BLUFFTON.
0445 AM HEAVY RAIN IONIA 2W 43.03N 92.50W
06/10/2018 M2.47 INCH CHICKASAW IA CO-OP OBSERVER
CO-OP OBSERVER STATION IONI4, IONIA 2W.
0445 AM HEAVY RAIN LITTLEPORT 42.75N 91.37W
06/10/2018 M2.00 INCH CLAYTON IA MESONET
MESONET STATION VLPI4, LITTLEPORT.
0500 AM HEAVY RAIN NASHUA 2SW 42.93N 92.56W
06/10/2018 M2.13 INCH FLOYD IA MESONET
MESONET STATION NASI4, NASHUA 2SW.
0500 AM HEAVY RAIN 3 S DORCHESTER 43.42N 91.51W
06/10/2018 M2.44 INCH ALLAMAKEE IA MESONET
MESONET STATION DCHI4, 3 S DORCHESTER.
0500 AM HEAVY RAIN ELKADER 5NW 42.91N 91.47W
06/10/2018 M2.49 INCH CLAYTON IA MESONET
MESONET STATION BSHI4, ELKADER 5NW.
0501 AM FLOOD 4 N POSTVILLE 43.14N 91.57W
06/10/2018 ALLAMAKEE IA EMERGENCY MNGR
SEVERAL ROADS CLOSED ACROSS SOUTHERN
ALLAMAKEE COUNTY IN THE VICINITY OF THE
YELLOW RIVER DUE TO FLOODING.
0507 AM HEAVY RAIN 3 SE WATERVILLE 43.17N 91.24W
06/10/2018 M2.00 INCH ALLAMAKEE IA MESONET
MESONET STATION YSPI4, 3 SE WATERVILLE.
0527 AM FLOOD ELLENBORO 42.79N 90.61W
06/10/2018 GRANT WI LAW ENFORCEMENT
WATER 10-12" DEEP OVER HWY 81 NEAR
ELLENBORO.
0529 AM HEAVY RAIN DECORAH 43.30N 91.79W
06/10/2018 M2.84 INCH WINNESHIEK IA MESONET
MESONET STATION DECRH, DECORAH.
0530 AM HEAVY RAIN FILLMORE 43.76N 92.27W
06/10/2018 M2.03 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION FLMM5, FILLMORE.
0530 AM HEAVY RAIN NEW HAMPTON 43.06N 92.32W
06/10/2018 M4.08 INCH CHICKASAW IA MESONET
MESONET STATION NHMPT, NEW HAMPTON.
0530 AM HEAVY RAIN CHARLES CITY-CEDAR RIVE 43.06N 92.67W
06/10/2018 M2.27 INCH FLOYD IA MESONET
MESONET STATION CCYI4, CHARLES CITY-CEDAR
RIVER.
0530 AM HEAVY RAIN FENNIMORE 42.98N 90.66W
06/10/2018 M6.60 INCH GRANT WI MESONET
MESONET STATION FENMR, FENNIMORE.
0539 AM HEAVY RAIN MONONA 43.04N 91.39W
06/10/2018 M2.84 INCH CLAYTON IA MESONET
MESONET STATION MNNON, MONONA.
0541 AM HEAVY RAIN 3 NE RICEVILLE 43.40N 92.50W
06/10/2018 M2.45 INCH HOWARD IA MESONET
MESONET STATION E4652, 3 NE RICEVILLE.
0545 AM HEAVY RAIN STEUBEN 43.18N 90.86W
06/10/2018 M2.34 INCH CRAWFORD WI MESONET
MESONET STATION STEW3, STEUBEN.
0555 AM HEAVY RAIN CRESCO 1NE 43.39N 92.09W
06/10/2018 M3.37 INCH HOWARD IA CO-OP OBSERVER
CO-OP OBSERVER STATION CRCI4, CRESCO 1NE.
0610 AM HEAVY RAIN MABEL 43.52N 91.76W
06/10/2018 M5.22 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION MABM5, MABEL.
0629 AM HEAVY RAIN MCGREGOR 43.02N 91.19W
06/10/2018 M3.36 INCH CLAYTON IA MESONET
MESONET STATION MGRGR, MCGREGOR.
0640 AM HEAVY RAIN PRESTON 43.67N 92.07W
06/10/2018 M2.50 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION PTNM5, PRESTON.
0650 AM HEAVY RAIN LANCASTER 42.85N 90.71W
06/10/2018 M3.32 INCH GRANT WI PUBLIC
0655 AM HEAVY RAIN PRESTON AIRPORT 43.68N 92.18W
06/10/2018 M2.34 INCH FILLMORE MN AWOS
AWOS STATION FKA, PRESTON AIRPORT.
0700 AM HEAVY RAIN WAUCOMA 1WNW 43.06N 92.05W
06/10/2018 M2.90 INCH FAYETTE IA CO-OP OBSERVER
CO-OP OBSERVER STATION WACI4, WAUCOMA 1WNW.
0700 AM HEAVY RAIN SPRING VALLEY 3E 43.68N 92.33W
06/10/2018 M6.62 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION SPYM5, SPRING VALLEY
3E.
0700 AM HEAVY RAIN STEUBEN 4SE 43.13N 90.84W
06/10/2018 M2.61 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION SBNW3, STEUBEN 4SE.
0719 AM HEAVY RAIN 6 NE POSTVILLE 43.14N 91.49W
06/10/2018 M3.41 INCH ALLAMAKEE IA PUBLIC
&&Local storm report, Jun 10, 8:55 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
855 AM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SPRING VALLEY 3E 43.68N 92.33W
06/10/2018 M6.62 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION SPYM5, SPRING VALLEY
3E.
1100 PM HEAVY RAIN MAYNARD 42.77N 91.88W
06/09/2018 M5.20 INCH FAYETTE IA EMERGENCY MNGR
0700 AM HEAVY RAIN SPRING VALLEY 43.69N 92.39W
06/10/2018 M3.71 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION SPGM5, SPRING VALLEY.
0730 AM HEAVY RAIN HARMONY 43.55N 92.01W
06/10/2018 M3.28 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION HMYM5, HARMONY.
0700 AM HEAVY RAIN 1 W FILLMORE 43.74N 92.31W
06/10/2018 M3.25 INCH FILLMORE MN COCORAHS
COCORAHS STATION MN-FM-10, 1 W FILLMORE.
0700 AM HEAVY RAIN CALMAR NE 43.19N 91.86W
06/10/2018 M3.06 INCH WINNESHIEK IA CO-OP OBSERVER
CO-OP OBSERVER STATION CMRI4, CALMAR NE.
0700 AM HEAVY RAIN FORT ATKINSON 43.14N 91.93W
06/10/2018 M3.05 INCH WINNESHIEK IA COCORAHS
COCORAHS STATION IA-WH-4, FORT ATKINSON.
0814 AM HEAVY RAIN EDGEWOOD 42.64N 91.40W
06/10/2018 M2.20 INCH CLAYTON IA TRAINED SPOTTER
&&Local storm report, Jun 10, 10:33 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1033 AM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM FLOOD 3 ESE STITZER 42.90N 90.56W
06/10/2018 GRANT WI TRAINED SPOTTER
EVIDENCE OF WATER 6 FEET HIGHER THAN BANK
LEVEL IN SPOTS; DEBRIS ON SOME BRIDGE TOPS.
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:02 PM CDT | Severe Thunderstorm Warning | ARX | Clayton | 88 min |
| Jun 9, 7:28 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 47 min |
| Jun 9, 8:44 PM CDT | Areal Flood Warning | ARX | Howard, Winneshiek | 6 hr |
| Jun 9, 8:57 PM CDT | River Flood Warning | ARX | Winneshiek | 49 hr |
| Jun 9, 8:57 PM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Jun 9, 8:57 PM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Jun 9, 9:00 PM CDT | River Flood Warning | ARX | Floyd | 3 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | ARX | Allamakee | 3 days |
| Jun 9, 9:30 PM CDT | Flash Flood Warning | ARX | Clayton, Fayette | 3 hr |
| Jun 10, 12:45 AM CDT | River Flood Warning | ARX | Winneshiek | 18 hr |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.